# SDR ASAA2015112513977

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,232 hours, 2,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT, FL 340, WITH L NAV & V NAV ENGAGED THE ACFT DROPPED INTO "CWSR" AND ALT HOLD.  BOTH FMC DISPLAYS WENT INTO "MENU" DISPLAYS.  THERE WERE NO OTHER FMC/NAV CAUTIONS OR LIGHTS PRESENT.  SYSTEM WAS RESTORED TO NORMAL OPS.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE IAW FIM 22-11, TASK 801, FLT LEG 1 ON A SIDE LOGGED 3 EA 22-11071 AND 22-11822, B SIDE, NO FAULTS.  ACCOMPLISHED FIM 22-11, TASK 811 FMC PROBLEM CURRENT STATUS PASSED.  ACCOMPLISHED FMC BITE PROCEDURE REF FIM 34-61, TASK 801 BOTH FMC'S PASSED, NO FAULTS LOGGED.  ALL GROUND TESTS PASSED.
